MAUDE Adverse Event Report: SYNTHES GMBH 2.7 VA-LCKING ANTEROLAT CALC PL LG 56 RT; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7 VA-LCKING ANTEROLAT CALC PL LG 56 RT; SCREW, FIXATION, BONE
Catalog Number 02.211.412
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2b: additional product code: hrs.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient# 60.Diabetes mellitus- no.If indication of fracture: severely comminuted.Post-operative complication occurred because there was implant prominence.The implant was in the patient for 24 weeks.There has been a removal/ revision surgery post-union.Implant date not available due to privacy reasons.Explant date not available due to privacy reasons.24 weeks post-op the surgery was successfully completed.Patient outcome is unknown.This report is for one (1) 2.7 va-lcking anterolat calc pl lg 56 rt.This is report 1 of 1 for complaint (b)(4).
 
Event or Problem Description
It was reported that the patient was treated with a va locking calcaneal plate on an unknown date for a right comminuted fracture.Nine screws were used for fixation.Hardware removal was performed at 24 weeks due to plate prominence.

Brand Name
2.7 VA-LCKING ANTEROLAT CALC PL LG 56 RT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17461791
Report Number8030965-2023-09891
Device Sequence Number7190168
Product Code HWC
UDI-Device Identifier10886982055026
UDI-Public(01)10886982055026
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.211.412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer08/07/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale